# SDR FDEA201502210564

- Difficulty date: February 21, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 611 hours, 24,322 cycles
- System (JASC): 5240 · Service Doors
- Part: Switch
- Part number: H2028B
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT OPEN, ELECTRICALLY, FROM OUTSIDE OR INSIDE WITH SWITCH.  FOUND UP LIMIT SWITCH PLUNGER/BEARING DIRTY. REMOVED DIRT/RESIDUEFROM PLUNGER/BEARING AND DOOR   OPERATED NORMAL.
